标题:Backward stochastic viability and related properties on Z for BSDEs with applications
作者:Wu, Zhen; Yu, Zhiyong
作者机构:[Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Yu, Z] School of Economics, Shandong University, Jinan 250100, China
通讯作者:Yu, Z
通讯作者地址:[Yu, ZY]Shandong Univ, Sch Econ, Jinan 250100, Peoples R China.
来源:系统科学与复杂性学报(英文版)
出版年:2012
卷:25
期:4
页码:675-690
DOI:10.1007/s11424-012-0083-8
关键词:Backward stochastic differential equations;backward stochastic viability property;Malliavin calculus;portfolio choice
摘要:This paper investigates some important properties of Z,the martingale integrant of the backward stochastic differential equations,which is the second process of the solution.These include the backward stochastic viability property,bounded property and the comparison theorem.To explain the theoretical results,the authors apply them to study a financial contingent claim pricing problem.The replication portfolio process can be characterized clearly.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84865553351&doi=10.1007%2fs11424-012-0083-8&partnerID=40&md5=0dc95d461cd80d2e835917ad25d941ef
TOP